# SDR ASOA200901298

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD AT LINTEL FITTING CRACKED IN 2 PLACES MARKED ON ACFT.  REMOVED AND REPLACE FITTING IAW REO 601R-53-61-1230 REV D.
